MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 600 ML, 2-14 ML/HR; ELASTOMERIC -SAF

HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 600 ML, 2-14 ML/HR; ELASTOMERIC -SAF
Model Number CB6004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 11-jul-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 750 ml, flow rate: 8 ml/hr, procedure: robotic assisted total laparoscopic hysterectomy and urological procedure, cathplace: unknown.It was reported that a patient experienced a reaction associated with the use of an elastomeric pump.The patient had a robotic assisted total laparoscopic hysterectomy and urological procedure, and was to receive discharge instructions after the surgery but did not due to the lateness of the procedure.The next day, the patient was very nauseous and was vomiting, associated with the anesthesia.The patient was given zofran and phenergan, and noted that the phenergan helped a little, but still the patient appeared pale and flushed.It was suggested to clamp the on-q pump for 4-5 hours to see it that would help.A couple of hours later, the patient began to feel better and the catheter was removed at 9 pm.The next morning, the patient had a rash, but further details were not specified.It was noted that the patient could be allergic to the ropivacaine.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW, 600 ML, 2-14 ML/HR
Common Device Name
ELASTOMERIC -SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7679227
Report Number2026095-2018-02480
Device Sequence Number19178535
Product Code MEB
UDI-Device Identifier30680651134760
UDI-Public30680651134760
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCB6004
Device Catalogue Number101347600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/11/2018
Patient Sequence Number1